[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Lisinopril Question



I was started on an ACE inhibitor 1 1/2 years ago (Altace/Ramipril) for its
kidney-protective effects and developed a dry cough as a side effect. (I
didn't have the same sick feeling as your sister did, but I did feel dizzy
sometimes at first, and my ears had a popping feeling often - these went
away soon after)  I tried to live with the cough for about 6 months, but
after many sleepless nights I couldn't take it anymore and my doctor
switched me to an angiotensin II receptor blocker (Diovan/Valsartan) - same
protective effects for the kidney/heart, no side effects for me.  Or maybe
your sister just needs a reduced dose.  As always YMMV!!


> My sister (32+ yrs. as diabetic and a pumper) was just put on Lisinopril
by
> her endo because she is spilling protein in her urine (kidney function OK
> though) and she wanted the top number of her blood pressure under 130 (her
> reading was 140/68).  Well, she took one pill and it made her
sick-headache,
> nausea, shaky hands, diarrhea, heart racing.  She has a call in to her
doctor
> to tell her she can't take any more.  Has anyone else had this problem?
What
> kind of ACE inhibitor did you change to?  Any advise is appreciated since
> neither my sister or myself are familiar with any of the ACE inhibitors or
> their side effects.
>
> Thank You, Linda
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml